# SDR SWAA2024081308035

- Difficulty date: July 1, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET COWL HAS CORROSION ON BARREL SKIN 1 INCH AFT OF THE INLET LIP AT 12 O'CLOCK POSITION. MARKED<[01] #1 ENGINE INLET COWL REPLACED (FAULT WAS RESOLVED ON ANOTHER FAULT) TTG8Q00S70S4;[02] VERIFIED CORRECTIVE ACTION #1
